# SDR CA130506008

- Difficulty date: May 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,114 hours
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF, PILOT REPORTS N2 DROOP FROM 100 PERCENT TO 98 PERCENT.  PILOT TRIED TO ACTUATE THE GOVERNOR BACK TO 100 PERCENT, AT THAT POINT IT DROPPED FURTHER TO 95-96 PERCENT.  PILOT ENTERED AUTO ROTATION AND LANDED ON A LOGGING ROAD.  NO DAMAGE TO ACFT.  MAINTENANCE CREW WAS FLOWN IN, PART, GOVERNOR, WAS REPLACED AND ACFT RETURNED TO SERVICE.
